# SDR DALA2018020200605

- Difficulty date: February 1, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING: UNFOLDING TAIL CONE SLIDE AT AFT ACCESORIES COMPARMENT. TAIL CONE SLIDE S/N:1586RP WAS REMOVED PER MD88 AMM 25-62-01 AND SERVICIABLE TAIL CONE SLIDE S/N:1082 WAS INSTALLED PER MD88 AMM 25-62-01.
